Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Discrete series characters and Fourier inversion on semisimple real Lie groups


Author: Rebecca A. Herb
Journal: Trans. Amer. Math. Soc. 277 (1983), 241-262
MSC: Primary 22E46; Secondary 22E30
MathSciNet review: 690050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semisimple real Lie group. Explicit formulas for discrete series characters on noncompact Cartan subgroups are given. These formulas are used to give a simple formula for the Fourier transform of orbital integrals of regular semisimple orbits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E30

Retrieve articles in all journals with MSC: 22E46, 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690050-7
Article copyright: © Copyright 1983 American Mathematical Society